Homotopy classification of regular sections
Compositio Mathematica, Volume 32 (1976) no. 3, p. 301-333
@article{CM_1976__32_3_301_0,
     author = {Du Plessis, Andrew Allan},
     title = {Homotopy classification of regular sections},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {3},
     year = {1976},
     pages = {301-333},
     zbl = {0333.58004},
     mrnumber = {413163},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_3_301_0}
}
du Plessis, Andrew. Homotopy classification of regular sections. Compositio Mathematica, Volume 32 (1976) no. 3, pp. 301-333. http://www.numdam.org/item/CM_1976__32_3_301_0/

[1] A. Dold: Partitions of unity in the theory of fibrations. Ann. Math. 78 (1963) pp. 223-255. | MR 155330 | Zbl 0203.25402

[2] Ja M. Eliashberg: On singularities of folding type. Math. USSR-Izvestija 4 (1970) pp. 1119-1134. | Zbl 0226.57012

[3] S.D. Feit: k-mersions of manifolds. Acta Math. 122 (1969) pp. 173-195. | MR 243541 | Zbl 0179.52101

[4] E.A. Feldman: Deformations of closed space curves. J. Diff. Geom. 2 (1968) pp. 67-75. | MR 232400 | Zbl 0195.53401

[5] E.A. Feldman: Non-degenerate curves on a Riemannian manifold. J. Diff. Geom. 5 (1971) pp. 187-210. | MR 291986 | Zbl 0218.53010

[6] E.A. Feldman: Immersions with nowhere vanishing mean curvature. Topology 12 (1973) pp. 201-227. | MR 326754 | Zbl 0271.53051

[7] M.L. Gromov: Stable mappings of foliations into manifolds. Math. USSR-Izvestija 3 (1969) pp. 671-694. | MR 263103 | Zbl 0205.53502

[8] M.L. Gromov: A topological technique for the construction of solutions of differential equations and inequalities. Actes Congres intern. Math. 1970 Tome2 pp. 221-225. | MR 420697 | Zbl 0237.57019

[9] M.L. Gromov and Ja. M. Eliashberg: Removal of singularities of smooth mappings. Math. USSR-Izvestija 5 (1971) pp. 615-639. | Zbl 0249.58005

[10] A. Haefliger: Lectures on the theorem of Gromov. Proc. Liverpool Singularities Symposium II, pp. 128-141 (Springer Lecture Notes in Mathematics 209 (1971)). | MR 334241 | Zbl 0222.57020

[11] A. Haefliger and V. Poenaru: La classification des immersions combinatoires. IHES Publ. Math. 23 (1964) pp. 75-91. | Numdam | MR 172296 | Zbl 0147.42502

[12] M.W. Hirsch: Immersions of manifolds. Trans. AMS 93 (1959) pp. 242-278. | MR 119214 | Zbl 0113.17202

[13] S.T. Hu: Homotopy Theory. Pure and Applied Mathematics Vol. 8 Academic Press, 1959. | MR 106454 | Zbl 0088.38803

[14] J. Milnor: Morse Theory. Ann. of Math. Studies 51 (Princeton U. Press, Princeton, N.J. 1963). | Zbl 0108.10401

[15] R.S. Palais: The homotopy type of infinite dimensional manifolds. Topology 5 (1966) pp. 1-16. | Zbl 0138.18302

[16] A. Phillips: Submersions of open manifolds. Topology 6 (1967) pp. 171-206. | MR 208611 | Zbl 0204.23701

[17] A. Phillips: Foliations on open manifolds, I. Comment. Math. Helv. 43 (1968) pp. 204-211. | MR 229255 | Zbl 0157.30503

[18] A. Phillips: Smooth maps of constant rank. (Preprint). | MR 334238

[19] W. Pohl: Connexions in differential geometry of higher order. Trans. AMS. 125 (1966) pp. 310-325. | MR 203628 | Zbl 0168.19302

[20] V. Poenaru: Sur la theorie des immersions. Topology 1 (1962) pp. 81-100. | MR 153023 | Zbl 0105.17202

[21] V. Poenaru: Homotopy theory and differentiable singularities. Manifolds- Amsterdam 1970, pp. 106-133 (Springer Lecture Notes in Mathematics 197 (1970)). | MR 285026 | Zbl 0215.52802

[22] S. Smale: Regular curves on Riemannian manifolds. Trans. AMS 81 (1958) pp. 492-512. | MR 94807 | Zbl 0081.38103

[23] S. Smale: A classification of immersions of the two-sphere. Trans. AMS 90 (1959) pp. 281-290. | MR 104227 | Zbl 0089.18102

[24] S. Smale: The classification of immersions of spheres in Euclidean spaces. Ann. Math. 69 (1959) pp. 327-344. | MR 105117 | Zbl 0089.18201

[25] R. Thom: La classification des immersions d'apres Smale. Seminaire Bourbaki, Dec. 1957. | Numdam | MR 105693

[26] C.T.C. Wall: Geometric Topology; manifolds and structures. Actes Congres internat. Math. 1970 Tome 1 pp. 213-219. | MR 423363 | Zbl 0231.57001

[27] H. Whitney: On regular closed curves in the plane. Compositio Math. 4 (1937) pp. 276-284. | JFM 63.0647.01 | Numdam | Zbl 0016.13804